Home

 

Recent Issues

 

Volume 47

1

2

3

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

 

 

 

 

 

Vietnam Journal of Mathematics 38:3 (2010) 341-351  

 

A Novel Exponential Stability Condition for a Class of Hybrid Neural Networks with Time-varying Delay

P. Niamsup and V.N. Phat

 

Abstract. This paper proposes a switching design for exponential stability of a class of hybrid neural networks with time-varying delay and various activation functions. By using time-varying delay Lyapunov-Krasovskii functional, a switching rule for the exponential stability is designed in terms of the solution of Riccati-type equations. The approach allows for computation of the bounds that characterize the exponential stability rate of the solution. An example is given to illustrate the result.

2000 Mathematics Subject Classification: 34D20, 37C75, 93D20.

Keywords: Neural networks, swithched systems, exponential stability, time delay, Lyapunov function, Riccati equation.

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013